# SDR CA190730023

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 14,960 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 41130610
- Condition: Cracked
- Part time: 14,658 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED INSPECTION, A CRACK WAS NOTICED ON THE RUDDER TORQUE TUBE ATTACHMENT ARM, THE ARM WHICH CONNECTS THE RUDDER CABLE TO THE RUDDER TQ TUBE. THE ATTACHMENT ARM WAS CRACKED WHERE IT IS WELDED TO THE RUDDER TORQUE TUBE, THE RUDDER TQ TUBE ASSEMBLY WAS REMOVED, WELD REPAIRED, INSPECTED POST WELD AND REINSTALLED. ALL CONTROLS RECONNECTED AND SAFETIED. ALL WORK WAS PERFORMED IAW THE APPLICABLE MAINTENANCE PUBLICATIONS. (TC# 20190730023)
